Asymptotic solutions of the Cahn-Hilliard system in the fast relaxation case

V. G. Danilov, G. A. Omel'yanov, E. V. Radkevich

Research output: Contribution to journalArticle

Original languageAmerican English
Pages (from-to)4027-4044
Number of pages18
JournalJournal of Mathematical Sciences
DOIs
StatePublished - 1 Jan 1999

Fingerprint Dive into the research topics of 'Asymptotic solutions of the Cahn-Hilliard system in the fast relaxation case'. Together they form a unique fingerprint.

  • Cite this